# SDR DL72S020493

- Difficulty date: April 29, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 65,181 hours, 48,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 652497862
- Part serial: BN312
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD MIDFLAP TRAILING EDGE DELAMINATION.  REPAIRED PER ER/A 417248-14.
